# SDR ARWA20070606

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 79,597 hours, 29,066 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40581
- Part serial: 669D
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF ANTI-SKID INOPERATIVE LIGHT REMAINED ILLUMINATED; RETURN TO BLOCK.  REMOVED AND REPLACED NR 8 MAIN LANDING GEAR WHEEL SPEED TRANSDUCER IN ACCORDANCE WITH M/M 32-43-02; GROUND TEST NORMAL IN ACCORDANCE WITH M/M 32-43-00.
